You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/42/1
Bounds for the set of solutions of functional-differential equations
Download
PDF
- Bounds for the set of solutions of functional-differential equations
Article
Original scientific text
Title
Bounds for the set of solutions of functional-differential equations
Authors
Karl L. Nickel
1
Affiliations
Freiburg
Annales Polonici Mathematici
1983/42/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
241-257
Main language of publication
English
Published
1983
Exact and natural sciences
mathematics